# SDR SIMA20130124009

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,175 hours, 23,235 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23076368
- Part serial: BAE11784
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9806 THE CREW REPORTED THE ENGINE NR 2 PULSING ON DESCENT THROUGH 11,000 RETURNED TO NORMAL ON LEVEL OFF OCCURED AGAIN ON APPROACH.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDNET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED NR 2 ENG FPMU IAW RR AMM 73-21-10.  THE OPERATIONAL CHECK  AND LEAKS CHECKS WERE GOOD.  ALSO REMOVED AND REPLACED-- O-RING, PART NUMBER: AS3209-239. GASKET, PART NUMBER: MS27196-16. PACKING, PART NUMBER: AS3085-111.  THE AIRCRAFT WAS RETURNED TO SERVICE.
